The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (636 KB) | Metadata | Table of Contents | ZAA summary
Volume 10, Issue 4, 1991, pp. 569–572
DOI: 10.4171/ZAA/478

Published online: 1991-12-31

Zum Bernsteinschen Satz für Quasiminimalflächen

Erich Hoy[1]

(1) Friedberg, Germany

A generalization of Bernstein’s theorem is proved for (parametric) surfaces with a quasi-conformal Gauss map.

Keywords: Bernstein’s theorem, parametric guasiminimal surface

Hoy Erich: Zum Bernsteinschen Satz für Quasiminimalflächen. Z. Anal. Anwend. 10 (1991), 569-572. doi: 10.4171/ZAA/478